I have been on prednisone for 3 years for treatment of Systemic Lupus (S.L.E.) along with plaquenil. I was on 50mg daily for a long time, then gradually petered down until i was on 5mg for the past 7 months. My rehumy said time to come of the steroids...yipee great I thought ...... but i never knew or was told of the prolems with this weaning of. First few days ok then when i dropped to 4mg things kicked in, i began to hurt, my muscles were sore, tired, lethargic, now 2 weeks at 4mg the anxiety has kicked in, and it frightened me, I'm not a anxious type of person, but this really got to me, waking up in the night with tighntess in my chest, feeling so uptight i felt i would explode, very short tempered.
Does this gone on for ever, the Lups is bad enough specially when i get a flare, but this steroid business is hitting me harder than i imagined. I know i never want to go on it again, but was told it is one of the consequences with having Lupus. Any advice would be so welcom as a i feel so stir crazy!! thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.